Convexity and unitary represenattions of nilpotent Lie groups.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 281-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
connected, simply connected, nilpotent Lie group, Lie algebra, moment map, moment set, Kirillov orbits, geometric quantization
@article{IM_1989__98_1_143730,
author = {N.J. Wildberger},
title = {Convexity and unitary represenattions of nilpotent {Lie} groups.},
journal = {Inventiones mathematicae},
pages = {281--292},
year = {1989},
volume = {98},
number = {1},
zbl = {0684.22005},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143730/}
}
N.J. Wildberger. Convexity and unitary represenattions of nilpotent Lie groups.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 281-292. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143730/